# SDR DXTA200500945

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,470 hours, 3,432 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 62420357
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED NLG CENTERING SWITCH AND UPPER TORQUE LINK ASSY P/N 6242035-7 BALL LINK P/N 6242020-13 LINK BEARING P/N AIR6-42AD AND LINK SHAFT P/N 6242035-6 GEAR SWING FT OK CESS 650 MM 32/20/00.
